MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE MODERATE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE MODERATE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 3542911
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation:n/a.(b)(4).Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a caucasian female patient underwent a primary breast augmentation with a 250cc mentor siltex contour profile moderate prosthesis and experienced postoperative deflation (side unknown).A healthcare professional states that the patient is possibly experiencing unilateral deflation.At the time of this report, mentor has received no information regarding an expected explantation date.
 
Additional Manufacturer Narrative
On 6-oct-2020, mentor received additional information regarding the patient¿s demographics and implant location.The patient¿s initials are (b)(6).The patient¿s date of birth is (b)(6) 1973.The patient experienced right-sided deflation.The relevant fields have been updated.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.The relevant fields have been updated.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
On (b)(6) 2021, mentor received additional information regarding the revision surgery and suspected medical device.The patient underwent removal and replacement with two 250cc mentor memorygel breast implant prostheses (catalog #: 3502501bc, left serial#: (b)(6), right serial #: (b)(6)) on (b)(6) 2020.Updated reason for device explant and/or reoperation: deflation the suspected medical device was returned for evaluation.On 25-jan-2021, the investigation on the suspected medical device was completed.Investigation summary: visual analysis of the returned device revealed an area of siltex cracking on the posterior view.Additionally, a tear was observed within the siltex cracking, measuring approximately 0.5 cm.The evaluation determined that the cause of the deflation is consistent with normal wear.Siltex cracking is defined as a material separation occurring in the siltex layer and can eventually progress through the shell of siltex devices.Siltex cracking is ultimately a result of high stresses.It should be noted that as part of mentor¿s quality process all devices are manufactured, inspected, and released to approved specifications.Manufacturer's reference number: (b)(4).

Brand Name
MENTOR SILTEX CONTOUR PROFILE MODERATE
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key10555438
Report Number1645337-2020-11848
Device Sequence Number16815055
Product Code FWM
UDI-Device Identifier00081317001850
UDI-Public00081317001850
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1999
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2003
Device Model Number3542911
Device Catalogue Number3542911
Device Lot Number189503
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2021
Initial Date Received by Manufacturer 09/02/2020
Supplement Date Received by Manufacturer09/29/2020
10/06/2020
01/20/2021
Initial Report FDA Received Date09/18/2020
Supplement Report FDA Received Date10/01/2020
10/09/2020
01/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age47 YR